Skip to Main content Skip to Navigation
Journal articles

Optimal bandwidth selection for semi-recursive kernel regression estimators

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-poitiers.archives-ouvertes.fr/hal-01665574
Contributor : Yousri Slaoui <>
Submitted on : Saturday, December 16, 2017 - 12:17:29 PM
Last modification on : Thursday, April 9, 2020 - 3:24:06 PM

Links full text

Identifiers

Collections

Citation

Yousri Slaoui. Optimal bandwidth selection for semi-recursive kernel regression estimators. Statistics and Its Interface, International Press, 2016, 9 (3), pp.375 - 388. ⟨10.4310/SII.2016.v9.n3.a11⟩. ⟨hal-01665574⟩

Share

Metrics

Record views

164